Discussions that mention methadone

Addiction & Recovery board


It is very comforting to hear the stories of other people feeling like I'm feeling right at this moment, and have many times before. I'm 28, and started taking Loratab10 approx 2 years ago. It started with a harmless 1/2 a pill a day, and of course worsened as time went on. The thing is ,the most I've taken in a day is 5 or 6 . I know this is something I shouldn't do, but as most posters have said you feel like the best you, u can be while on them. The best mother, employee, wife etc.. Well 2 weeks ago I found the incentive to stop taking them. I'm pregnant. Not sure how far, I'm going to the Dr. tues. I'm guessing 6-10 wks. I told my husband and he thought taking a little bit of methadone would help with the wd's. So for 1 week I took a quarter of meth a day. I feel horrible... Will this hurt the baby? How long will the withdrawls last? It has been 7 days since I've had anything. I have fever, chills, my legs "kick" all night, can't sleep, can't eat. I dont think I've ever experienced anything like this. I have so many questions: If i get off this early in pregnancy, will baby be okay, how long will the wd's last, b/c in comparison to some people I wasnt taking a very high dosage. I'm confused at what is good ole morning sickness and what is wd's. I went to ER, but didn't dare tell them what I'm telling you now. I thought the fever was related to miscarriage etc. Can someone please help, I can't see the light at the end of the tunnel, and the worst thing after 3 painful, sleepless nights I took a Loratab to help me sleep last night. Please, how will the wd's last, relapse is NOT an option.

:confused: